UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

On the Holmgren-John uniqueness theorem for the wave equation with piecewise analytic coefficients

Kurylev, YV; (1996) On the Holmgren-John uniqueness theorem for the wave equation with piecewise analytic coefficients. Journal of Mathematical Sciences , 79 (4) 1231 - 1246.

Full text not available from this repository.

Abstract

In this paper a uniqueness theorem is proved for the wave equation in the domain Q = Ω × (0, 2T), where Ω is a piecewise analytic Riemannian manifold (Riemannian polyhedron). Initial data are assumed to be given on a part Γ × (0, 2T) of the space-time boundary of the cylinder Q, Γ ∈ ∂Ω. The uniqueness of a weak solution is proved "in the large," in a domain formed by the corresponding characteristics of the wave equation. ©1996 Plenum Publishing Corporation.

Type:Article
Title:On the Holmgren-John uniqueness theorem for the wave equation with piecewise analytic coefficients
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record